MathSciNet Relay Station
MathSciNet bibliographic data
MR2993051 32Q45 (32L20 32N10 53C55)
Hwang, Jun-Muk; To, Wing-Keung Syzygies of compact complex hyperbolic manifolds. J. Algebraic Geom. 22 (2013), no. 1, 175–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement